Perfect rings for which the converse of Schur's lemma holds.

Título inglés Perfect rings for which the converse of Schur's lemma holds.
Título español Anillos perfectos para los que se verifica el inverso del lema de Schur.
Autor/es Haily, Abdelfattah ; Alaoui, Mostafa
Organización Dep. Math. Fac. Sci. Univ. Chouaib Doukkali, El Jadida, Marruecos
Revista 0214-1493
Publicación 2001, 45 (1): 219-222, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés If M is a simple module over a ring R then, by the Schur's lemma, the endomorphism ring of M is a division ring. However, the converse of this result does not hold in general, even when R is artinian. In this short note, we consider perfect rings for which the converse assertion is true, and we show that these rings are exactly the primary decomposable ones.
Clasificación UNESCO 120105
Palabras clave español Teoría de anillos ; Módulos algebraicos
Código MathReviews MR1829585
Icono pdf Acceso al artículo completo